Skip to Main content Skip to Navigation
Journal articles

The Generalized Fractional Calculus of Variations

Abstract : We review the recent generalized fractional calculus of variations. We consider variational problems containing generalized fractional integrals and derivatives and study them using indirect methods. In particular, we provide necessary optimality conditions of Euler-Lagrange type for the fundamental and isoperimetric problems, natural boundary conditions, and Noether type theorems.
Document type :
Journal articles
Complete list of metadata

Cited literature [25 references]  Display  Hide  Download

https://hal.inria.fr/hal-01122256
Contributor : Estelle Bouzat <>
Submitted on : Tuesday, March 3, 2015 - 3:06:56 PM
Last modification on : Wednesday, December 12, 2018 - 2:58:06 PM
Long-term archiving on: : Thursday, June 4, 2015 - 11:25:44 AM

File

1401.7291v1.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01122256, version 1
  • ARXIV : 1401.7291

Collections

Citation

Tatiana Odzijewicz, Delfim F. M. Torres. The Generalized Fractional Calculus of Variations. Southeast Asian Bulletin of Mathematics, Springer Verlag, 2014, 38 (1), pp.93-117. ⟨hal-01122256⟩

Share

Metrics

Record views

147

Files downloads

780